Signatures of links in rational homology spheres

Cited 15 time in webofscience Cited 0 time in scopus
  • Hit : 471
  • Download : 0
A theory of signatures for odd-dimensional links in rational homology spheres is studied via their generalized Seifert surfaces. The jump functions of signatures are shown invariant under appropriately generalized concordance and a special care is given to accommodate one-dimensional links with mutual linking. Furthermore our concordance theory of links in rational homology spheres remains highly nontrivial after factoring out the contribution from links in integral homology spheres. (C) 2002 Elsevier Science Ltd. All rights reserved.
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
2002-11
Language
English
Article Type
Article
Keywords

BOUNDARY LINKS; CONCORDANT; INVARIANT

Citation

TOPOLOGY, v.41, no.6, pp.1161 - 1182

ISSN
0040-9383
URI
http://hdl.handle.net/10203/81755
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 15 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0